International Journal of Mathematics and Mathematical Sciences
Volume 16 (1993), Issue 2, Pages 283-288
Approximation by finite rank operators with ranges in
Department of Mathematics and Computer Science, United Arab Emirates University, P.O. Box 17551, Al-Ain, United Arab Emirates
Received 25 July 1991; Revised 13 August 1991
Copyright © 1993 Aref Kamal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper the author characterizes all those spaces , for which is
proximinal in . Some examples were found that satisfy this characterization.